Improvement in estimating the population mean in simple random sampling


KADILAR C. , Cingi H.

APPLIED MATHEMATICS LETTERS, cilt.19, ss.75-79, 2006 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 19 Konu: 1
  • Basım Tarihi: 2006
  • Doi Numarası: 10.1016/j.aml.2005.02.039
  • Dergi Adı: APPLIED MATHEMATICS LETTERS
  • Sayfa Sayıları: ss.75-79

Özet

This paper proposes some estimators for the population mean using the ratio estimators presented in [C. Kadilar, H. Cingi, Ratio estimators in simple random sampling, Applied Mathematics and Computation 151 (2004) 893-902] and shows that all proposed estimators are always more efficient than the ratio estimators. This result is also supported by a numerical example. (C) 2005 Elsevier Ltd. All rights reserved.